# SDR HEEA076631

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N856PH
- Make and model: Snias AS350B
- Aircraft serial: 3352
- Aircraft time: 844 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Arced
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRUSHES ARCING WHEN STARTER IS TURNING. REPLACED WITH SERVICEABLE PART.
